Global nonexistence and blow-up results for a quasi-linear evolution equation with variable-exponent nonlinearities

Authors

  • Abita RAHMOUNE Department of Technical Sciences, 03000 Laghouat University, Algeria, e-mail: abitarahmoune@yahoo.fr
  • Benyattou BENABDERRAHMAN Laboratory of Pure and Applied Mathematics, Mohamed Boudiaf University-M’Sila 28000, Algeria, e-mail: benyattou.benabderrahmane@univ-msila.dz

DOI:

https://doi.org/10.24193/subbmath.2021.3.11

Keywords:

Global nonexistence, quasi-linear evolution equation, Sobolev spaces with variable exponents, variable nonlinearity.

Abstract

In this paper, we consider a class of quasi-linear parabolic equations with variable exponents,

a (x, t) ut m(.)u = fp(.) (u)

in which fp(.) (u) the source term, a(x, t) > 0 is a nonnegative function, and the exponents of nonlinearity m(x), p(x) are given measurable functions. Under suitable conditions on the given data, a finite-time blow-up result of the solution is shown if the initial datum possesses suitable positive energy, and in this case, we precise estimate for the lifespan T ∗ of the solution. A blow-up of the solution with negative initial energy is also established.

Mathematics Subject Classification (2010): 35K92, 35B44, 35A01.

References

Abita, R., Blow-up phenomenon for a semilinear pseudo-parabolic equation involving variable source, Applicable Analysis, 2021.

Abita, R., Bounds for below-up time in a nonlinear generalized heat equation, Applicable Analysis, 2020.

Abita, R., Benyattou, B., Quasilinear parabolic equations with p(x)-laplacian diusion terms and nonlocal boundary conditions, Stud. Univ. Babes-Bolyai Math., 64(2019), 101-116.

Acerbi, E., Mingione, G., Regularity results for stationary eletrorheological fluids, Arch. Ration. Mech. Anal, 164(2002), 213-259.

Aiguo, B., Xianfa, S., Bounds for the blowup time of the solutions to quasi-linear parabolic problems, Zeitschrift fu¨r Angewandte Mathematik und Physik (ZAMP), 65(2014).

Akagi, G., Otani, M., Evolutions inclusions governed by subdifferentials in reflexive Banach spaces, J. Evol. Equ., 4(2004), 519-541.

Antonsev, S.N., Blow up of solutions to parabolic equations with nonstandard growth conditions, J. Comput. Appl. Math., 234(2010), 2633-2645.

Baghaei, K., Ghaemi, M.B., Hesaaraki, M., Lower bounds for the blow-up time in a semilinear parabolic problem involving a variable source, Applied Mathematics Letters, 27(2014), 49-52.

Diening, L., Hasto, P., Harjulehto, P., Ruzicka, M., Lebesgue and Sobolev Spaces with Variable Exponents, in: Springer Lecture Notes, Springer-Verlag, Berlin, 2011 and 2017.

Diening, L., Ruzicka, M., Calderon Zygmund operators on generalized Lebesgue spaces Lp(x) (Ω) and problems related to fluid dynamics, Preprint Mathematische Fakulta¨t, Albert-Ludwigs-Universit¨at Freiburg, Freiburg, 120((21/2002,04.07.2002)), 197-220.

Fan, X., Shen, J., Zhao, D., Sobolev embedding theorems for spaces Wk,p(x)(Ω), J. Math. Anal. Appl., 262(2001), 749-760.

Ferreira, R., de Pablo, A., Perez-Llanos, M., Rossi, J.D., Critical exponents for a semi-linear parabolic equation with variable reaction, Proceedings of the Royal Society of Edinburgh Section A Mathematics, 142A(2012), 1027-1042.

Fu, Y., The existence of solutions for elliptic systems with nonuniform growth, Studia Math., 151(2002), 227-246.

Fujita, H., On the blowing up of solutions of the Cauchy problem for ut = ∆u + u1+α, J. Fac. Sci. Univ. Tokyo Sect., 13(1966), no. I, 109-124.

Hua, W., Yijun, H., On blow-up of solutions for a semilinear parabolic equation involving variable source and positive initial energy, Applied Mathematics Letters, 26(2013), no. 10, 1008-1012.

Kalantarov, V., Ladyzhenskaya, O.A., The occurence of collapse for quasilinear equation of paprabolic and hyperbolic types, J. Sov. Math., 10(1978), 53-70.

Kovacik, O., Rakosnik, J., On spaces Lp(x) (Ω) and W 1,p(x)(Ω), Czechoslovak Math. J., 41(1991).

Ni, W.M., Sacks, P.E., Tavantzis, J., On the asymptotic behavior of solutions of certain quasilinear parabolic equations, J. Differential Equations, 54(1984), 97-120.

Payne, L.E., Improperly Posed Problems in Partial Differential Equations, Regional Conference Series in Applied Mathematics, 1975, 1-61.

Xiulan, W., Guo, B., Wenjie, G., Blow-up of solutions for a semilinear parabolic equation involving variable source and positive initial energy, Applied Mathematics Letters, 26(2013), 539-543.

Zhong, T., The reaction-diffusion equation with lewis function and critical sobolev exponent, Journal of Mathematical Analysis and Applications, 272(2002), no. 2, 480-495.

Zhou, Y., Global nonexistence for a quasilinear evolution equation with critical lower energy, Arch. Inequal. Appl., 2(2004), 41-47.

Zhou, Y., Global nonexistence for a quasilinear evolution equation with a generalized lewis function, Journal for Analysis and its Applications, 24(2005), 179-187.

Downloads

Published

2021-09-30

How to Cite

RAHMOUNE, A., & BENABDERRAHMAN, B. (2021). Global nonexistence and blow-up results for a quasi-linear evolution equation with variable-exponent nonlinearities. Studia Universitatis Babeș-Bolyai Mathematica, 66(3), 553–566. https://doi.org/10.24193/subbmath.2021.3.11

Issue

Section

Articles

Similar Articles

<< < 4 5 6 7 8 9 10 11 12 13 > >> 

You may also start an advanced similarity search for this article.